# SDR REXA2020033000389

- Difficulty date: March 17, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180343
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FROMER AT FS 347.27 IS CORRODED (601R318034-3).
REMOVED CORRODED PAX DOOR AFT FORMER AT FS 347.27 AND REPLACED WITH NEW SERVICEABLE FORMER IAW CRJ 900 SRM 51-42-06/13/21-001-001-A01 REV 37 AUG 15/2019. WVAC
